# SDR AU990301

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010415
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PRESSURE PIPE FROM ANTI-SKID VALVE TO THE BRAKE QUANTITY LIMITING VALVE CHAFED.  LOSS OF NR 1 SYSTEM HYDRAULIC FLUID.  PIPE IS LOCATED IN THE RT NACELLE.
